Advanced search
Start date
Betweenand

Nancy Lopes Garcia

CV Lattes GoogleMyCitations ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

received a Bachelor´s degree in Statistics from Universidade Estadual de Campinas (1985), MsSci in Mathematics from Associação Instituto Nacional de Matemática Pura e Aplicada (1988) and Phd. in Statistics from University of Wisconsin - Madison (1993). She has expertise in Probability and Statistics, focusing on Special Stochastic Processes, acting on the following subjects: invariant measure, perfect simulation, percolation, spatial point processes and loss networks. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated August 01, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (15)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications14
Citations38
Cit./Article2.7
Data from Web of Science

GARCIA‚ N.; PALACIOS‚ J.L.. On mixing times for stratified walks on the d-cube. RANDOM STRUCTURES & ALGORITHMS, v. 20, n. 4, p. 540-552, .

FERNANDEZ, ROBERTO; GALLO, SANDRO; MAILLARD, GREGORY. REGULAR G-MEASURES ARE NOT ALWAYS GIBBSIAN. Electronic Communications in Probability, v. 16, p. 732-740, . Web of Science Citations: 9. (09/09809-1)

DIAS, RONALDO; GARCIA, NANCY L.; ZAMBOM, ADRIANO Z.. A penalized nonparametric method for nonlinear constrained optimization based on noisy data. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 45, n. 3, p. 521-541, . Web of Science Citations: 4.

FREGUGLIA, VICTOR; GARCIA, NANCY L.; BICAS, JULIANO L.. Hidden Markov random field models applied to color homogeneity evaluation in dyed textile images. ENVIRONMETRICS, v. 31, n. 4, . Web of Science Citations: 0. (17/25469-2, 17/10555-0)

GARCIA, NANCY L.; GUTTORP, PETER; LUDWIG, GUILHERME. Interacting cluster point process model for epidermal nerve fibers. SPATIAL STATISTICS, v. 35, . Web of Science Citations: 0. (14/26419-0, 16/09390-4, 18/09877-6, 17/15306-9)

GALLO, SANDRO; TAKAHASHI, DANIEL Y.. Attractive regular stochastic chains: perfect simulation and phase transition. Ergodic Theory and Dynamical Systems, v. 34, n. 5, p. 1567-1586, . Web of Science Citations: 5. (08/08171-0, 09/09809-1)

GALLO, SANDRO; GARCIA, NANCY L.. Perfect simulation for locally continuous chains of infinite order. Stochastic Processes and their Applications, v. 123, n. 11, p. 3877-3902, . Web of Science Citations: 2. (09/09809-1)

GARCIA, NANCY L.; MOREIRA, LUCAS. Stochastically Perturbed Chains of Variable Memory. Journal of Statistical Physics, v. 159, n. 5, p. 1107-1126, . Web of Science Citations: 0. (08/10693-5, 13/07699-0)

GALLESCO, C.; GALLO, S.; TAKAHASHI, D. Y.. Explicit estimates in the Bramson-Kalikow model. Nonlinearity, v. 27, n. 9, p. 2281-2296, . Web of Science Citations: 2. (13/10101-9, 08/08171-0, 09/09809-1)

GALLO, SANDRO; GARCIA, NANCY L.. Discrete One-Dimensional Coverage Process on a Renewal Process. Journal of Statistical Physics, v. 173, n. 2, p. 381-397, . Web of Science Citations: 0. (14/26419-0, 17/07084-6, 15/09094-3, 13/07699-0)

LENZI, AMANDA; DE SOUZA, CAMILA P. E.; DIAS, RONALDO; GARCIA, NANCY L.; HECKMAN, NANCY E.. Analysis of aggregated functional data from mixed populations with application to energy consumption. ENVIRONMETRICS, v. 28, n. 2, . Web of Science Citations: 2. (14/26419-0, 13/07375-0, 14/26414-9)

GALLO, SANDRO; PACCAUT, FREDERIC. On non-regular g-measures. Nonlinearity, v. 26, n. 3, p. 763-776, . Web of Science Citations: 6. (09/09809-1)

GALLO, S.; LERASLE, M.; TAKAHASHI, D. Y.. Markov Approximation of Chains of Infinite Order in the (d)over-bar-metric. Markov Processes and Related Fields, v. 19, n. 1, p. 51-82, . Web of Science Citations: 4. (09/09494-0, 09/09809-1, 08/08171-0)

DIAS, RONALDO; GARCIA, NANCY L.; ZAMBOM, ADRIANO Z.. Monte Carlo algorithm for trajectory optimization based on Markovian readings. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 51, n. 1, p. 305-321, . Web of Science Citations: 2.

ABADI, MIGUEL; CARDENO, LILIAM; GALLO, SANDRO. Potential Well Spectrum and Hitting Time in Renewal Processes. Journal of Statistical Physics, v. 159, n. 5, p. 1087-1106, . Web of Science Citations: 2. (09/09809-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

ZAMBOM, Adriano Zanin. Estimação não parametrica da trajetoria percorrrida por um veiculo autonomo. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (06/02095-5

MATTA, David Henriques da. Algoritmos de estimação para Cadeias de Markov de alcance variavel : aplicações a detecção do ritmo em textos escritos. Dissertação (Mestrado) -  Instituto de Matemática Estatística e Computação Científica.  Universidade Estadual de Campinas.  (05/03434-5

MARIC, Nevena. Simulação perfeita para redes com perdas.  71 f. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  Campinas.  (00/01375-8

MOREIRA, Lucas. Processos de ordem infinita estocasticamente perturbados. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (08/10693-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: